Toradol? Who has taken this, is taking it?

Discussion in 'Fibromyalgia Main Forum' started by Jen F, Jul 11, 2003.

  1. Jen F

    Jen F New Member

    What were your experiences?

    Doc gave me this to try for my pain. I shall start it tomorrow.

    thanks.

    Jen
  2. starstella

    starstella New Member

    A few years ago I gave myself toradol injections as needed for severe headaches. It relieved the pain but I didn't want to be giving myself injections all the time. Other than the unpleasantness of giving myself an injection, I don't really remember that much about it. Hope you have some success for your pain relief.
  3. sofy

    sofy New Member

    quite a few years ago was given this at the er for a migrain and was amazed at how fast it worked. They made me stay for an hour to see how I reacted and I was just fine and drove home without any trouble.

    A few months later had the headache from hell while visiting my parents in another state. Had flown there so it could have been my sinus but went to a clinic and asked for toradol and they gave it to me and it did nothing. So who knows
  4. Hinemoa

    Hinemoa New Member

    At the dose I was taking (by Injection) after surgery I was told that it was only safe for several days. You may be taking a smaller dose but it is true that it can cause severe stomach erosions.

    It is wonderful as a pain killer but tricky to use. I would suggest that you have a talk with your pharmacist, I've found that they are often more informed about side-effects and dosage.

    Peace,
  5. Jen F

    Jen F New Member

    thanks for everyone's response. I really appreciate your time.

    However, I am now confused.

    One of you says it's good for severe pain, someone else says mild-moderate similar to ibuprofen.

    I don't want something with the strength of advil, or I'd just take advil, like i tried doing last month.

    dosage i've been given is 10mg toradol [keorolac].

    nothing was mentioned about taking for only up to 10 days, but I was given 5 days worth to try for $25.61, pretty expensive

    and since my pain has continued this long, doubtful that will be gone in less than 10 days...

    Oh,....so tired of doing docs and pharmacists job...
  6. Eve612

    Eve612 New Member

    Jen,

    I took this a few years ago for several months for an imflamation in my chest from the wires used in by-pass surgery. It got rid of it, but I remember that it is photosensitive, so don't be sun bathing or going in tanning beds while taking it!

    Eve
  7. j9miller

    j9miller New Member

    I took it after surgery. I first was given it through the IV and then given the pills. It gave me the WORST burning diarrhea (I know this is not what some people like to discuss but it was a side effect warning). It really disturbed my stomach. And I really felt no pain relief at all. If you react to mild NSAIDS then be careful.

    Janine
  8. mrcpvls

    mrcpvls New Member

    Hi, I had a severe reaction to Toradol or Ancef. I was given it after surgery. I puffed up all over and gained 25 lbs of fluid. They said I am alergic. MP
  9. Jen F

    Jen F New Member

    appreciate all your comments and replies.

    I am on no drugs right now, cept herbal st john's wort.

    I am having some pain so don't know how long I can hold out, but my system is so messed up right now, i have to be really careful about what I take.

    I am actually going to take about 1/2 a capsule of a 15mg restoril in half hour. Am a little scared about the shortness of breath worsening again and the other problems, but I have been recommended not to go through benzo withdrawal right now. doc said go ahead and take 15 mg capsule [my usual dose is 30 mg] but 15 mg is all it took to cause the s.o.b. yesterday and thursday, so...hopefully even more of the percoset is out of my system now, but I don't want to risk a full capsule, so I will empty half out and put capsule back together -- not ideal, but is what I am going to do and I've done that kind of thing before with the restoril capsules and haven't had a problem.

    I will decide about the Toradol at a later date if my pain gets out of control and unbearable again. It sounds like something else I will have to be very careful with.

    thanks again!

    J.